English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Book Chapter

Algebraic versions of a finite-dimensional quantum groupoid.

MPS-Authors
/persons/resource/persons236378

Vainerman,  Leonid
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Vainerman, L., & Nikshych, D. (2000). Algebraic versions of a finite-dimensional quantum groupoid. In Hopf Algebra and Quantum Groups, Lecture Notes in Pure and Applied Mathematics, Vol. 209 (pp. 189-200). New York: Dekker.


Cite as: http://hdl.handle.net/21.11116/0000-0004-366E-5
Abstract
There is no abstract available